# SDR DL72S962248

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Keel Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A 1.5 INCH CRACK IN RT KEEL BEAM SUPPORT ANGLE.  MADE TIME LIMITED REPAIR PER SRM 53-10-9.
